Should I reduce

Hi everyone I have been in levothyroxine 100mcg for 6 weeks now. Newly diagnosed at 100 tsh. Felt awful for about 3 weeks, had blood retested and tsh is now 1 this was last week, my symptoms are feeling like I can't sit down on the move constantly.

my heart is fluttering, diarrhea sorry about telling that symptom!, ringing in ears. Couldn't sleep last night I was wide awake, muscle hurting for the last two years anyway so that's not new, my weight has gone down to 53 kg, went to the doctors he said go down to 75mcg, I have got an endo appointment in the 29th July. Im hashimotos. Vita d 82, and he said my other vitamin levels are fine. Just seeing if going down in dose is right.

4 Replies

  • Skip a couple of days levo and go down to 75 mcg and see how you are. Sometimes your thyroid can flare up and down during the early stages.

  • Nat - I'd suggest asking your doctor for a full printout of the tests that he's done, including the ranges. So far, it seems all you've been told is when things are "normal" or "not normal" If you can post the results here with the ranges, it should be easier for the more experienced posters to offer advice.

    TSH on its own is pretty useless - T3/T4 and antibody levels will give a more useful picture.

  • Hi natalie, if you were diagnosed with hypo six weeks ago and started at 100 mcgs., that could be the problem, or if not, perhaps you were moved up too quickly. That dose is fairly common though in the long run you may need it. Those symptoms seem to be obvious hyper at the moment so reducing or even skipping as Jim suggests might help at this point.

  • Hi thanks for the advice everyone. I think 100 mcg has been too much for my body to cope with too early. thought I was dieing for a few weeks at the start really poorly, now like I said I feel too much energy but rough with it too if you know what I mean, weird thing is that I seem to feel better as the day progresses I don't feel that bad in the evenings, just don't want to reduce if I need that amount in the long run, trying to get better too quickly, I will skip a dose then start on 75 to see if it levels off a bit, I feel I look drawn in the face, even the doctor said I look scrawny. The cheek. :-0

You may also like...